# SDR 0201875507

- Difficulty date: May 14, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 35,896 hours, 15,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CORROSION ON FLOORBEAM AT BS 377 LBL 56-59.  REPAIRED PER EA 55-106085.
